Volume 25, issue 5 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Correction to the article Surface bundles over surfaces with arbitrarily many fiberings

Nick Salter

Geometry & Topology 25 (2021) 2707–2711

Correction to Geometry & Topology 19:5 (2015) 2901–2923

Abstract

This short note corrects an error appearing in the published version of the titular paper and gives a brief discussion of an example illustrating the corrected construction.

Keywords
surface bundle, surface bundle over surface, $4$–manifold, fiber bundle, multifibering
Mathematical Subject Classification
Primary: 57R22
References
Publication
Received: 9 November 2020
Revised: 15 January 2021
Accepted: 14 February 2021
Published: 3 September 2021
Proposed: András I Stipsicz
Seconded: Cameron Gordon, Mladen Bestvina
Authors
Nick Salter
Department of Mathematics
Columbia University
New York, NY
United States